{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,7,9]],"date-time":"2026-07-09T20:14:44Z","timestamp":1783628084902,"version":"3.55.0"},"reference-count":8,"publisher":"Elsevier BV","issue":"10","license":[{"start":{"date-parts":[[2020,10,1]],"date-time":"2020-10-01T00:00:00Z","timestamp":1601510400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2020,10,1]],"date-time":"2020-10-01T00:00:00Z","timestamp":1601510400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"},{"start":{"date-parts":[[2020,8,19]],"date-time":"2020-08-19T00:00:00Z","timestamp":1597795200000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"funder":[{"DOI":"10.13039\/100007623","name":"School of Medicine, Emory University","doi-asserted-by":"publisher","id":[{"id":"10.13039\/100007623","id-type":"DOI","asserted-by":"publisher"}]}],"content-domain":{"domain":["jaadcasereports.org","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["JAAD Case Reports"],"published-print":{"date-parts":[[2020,10]]},"DOI":"10.1016\/j.jdcr.2020.08.020","type":"journal-article","created":{"date-parts":[[2020,8,21]],"date-time":"2020-08-21T11:27:16Z","timestamp":1598009236000},"page":"1119-1122","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":7,"title":["Drug rash with eosinophilia and systemic symptoms related to brentuximab vedotin: A report of 2 cases"],"prefix":"10.1016","volume":"6","author":[{"given":"Laura","family":"Ragmanauskaite","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Meera","family":"Brahmbhatt","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Justin T.","family":"Cheeley","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"10094","key":"10.1016\/j.jdcr.2020.08.020_bib1","doi-asserted-by":"crossref","first-page":"555","DOI":"10.1016\/S0140-6736(17)31266-7","article-title":"Brentuximab vedotin or physician's choice in CD30-positive cutaneous T-cell lymphoma (ALCANZA): an international, open-label, randomised, phase 3, multicentre trial","volume":"390","author":"Prince","year":"2017","journal-title":"Lancet"},{"issue":"3","key":"10.1016\/j.jdcr.2020.08.020_bib2","doi-asserted-by":"crossref","first-page":"216","DOI":"10.4168\/aair.2014.6.3.216","article-title":"Comparison of diagnostic criteria and determination of prognostic factors for drug reaction with eosinophilia and systemic symptoms syndrome","volume":"6","author":"Kim","year":"2014","journal-title":"Allergy Asthma Immunol Res"},{"issue":"5","key":"10.1016\/j.jdcr.2020.08.020_bib3","doi-asserted-by":"crossref","first-page":"1071","DOI":"10.1111\/bjd.12501","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study","volume":"169","author":"Kardaun","year":"2013","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.jdcr.2020.08.020_bib4","doi-asserted-by":"crossref","first-page":"5163129","DOI":"10.1155\/2018\/5163129","article-title":"Recent advances in drug-induced hypersensitivity syndrome\/drug reaction with eosinophilia and systemic symptoms","volume":"2018","author":"Watanabe","year":"2018","journal-title":"J Immunol Res"},{"issue":"12","key":"10.1016\/j.jdcr.2020.08.020_bib5","doi-asserted-by":"crossref","first-page":"1373","DOI":"10.1001\/archdermatol.2010.198","article-title":"Drug reaction with eosinophilia and systemic symptoms: a retrospective study of 60 cases","volume":"146","author":"Chen","year":"2010","journal-title":"Arch Dermatol"},{"issue":"5","key":"10.1016\/j.jdcr.2020.08.020_bib6","doi-asserted-by":"crossref","first-page":"1130","DOI":"10.1111\/bjd.12169","article-title":"Thyroid dysfunction in drug reaction with eosinophilia and systemic symptoms (DRESS): an unusual manifestation of systemic drug hypersensitivity","volume":"168","author":"Cookson","year":"2013","journal-title":"Br J Dermatol"},{"key":"10.1016\/j.jdcr.2020.08.020_bib7","doi-asserted-by":"crossref","first-page":"1259","DOI":"10.2147\/CMAR.S163391","article-title":"Severe cutaneous adverse reactions induced by targeted anticancer therapies and immunotherapies","volume":"10","author":"Chen","year":"2018","journal-title":"Cancer Manag Res"},{"key":"10.1016\/j.jdcr.2020.08.020_bib8","first-page":"7595706","article-title":"Case reports of DRESS syndrome and symptoms consistent with DRESS syndrome following treatment with recently marketed monoclonal antibodies","volume":"2019","author":"Di Palma-Grisi","year":"2019","journal-title":"Autoimmune Dis"}],"container-title":["JAAD Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512620306159?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S2352512620306159?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,11,7]],"date-time":"2025-11-07T00:22:00Z","timestamp":1762474920000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S2352512620306159"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,10]]},"references-count":8,"journal-issue":{"issue":"10","published-print":{"date-parts":[[2020,10]]}},"alternative-id":["S2352512620306159"],"URL":"https:\/\/doi.org\/10.1016\/j.jdcr.2020.08.020","relation":{},"ISSN":["2352-5126"],"issn-type":[{"value":"2352-5126","type":"print"}],"subject":[],"published":{"date-parts":[[2020,10]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Drug rash with eosinophilia and systemic symptoms related to brentuximab vedotin: A report of 2 cases","name":"articletitle","label":"Article Title"},{"value":"JAAD Case Reports","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.jdcr.2020.08.020","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2020 by the American Academy of Dermatology, Inc. Published by Elsevier, Inc.","name":"copyright","label":"Copyright"}]}}